Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Taking natrilix. Why did my sugar level increase suddenly?

helo Sir my age is 56 years , 156cm , 95kg . blood pre between 150\90 -140\90 sugger 120 fast most time before I didn t have sugar so I take natrilix and the blood pre was okey 120\80 after about 15 years suger become 120 fast some times 130 fast , so doctor stop natrilix and gave hyzaar 50 the pressure become okey 120\80 . after 2 years pressure become 150\100 -150\90-140\190 .albumine +2 doctor gave me aprovel 150mg from 2 month . the pressuer is not okey most time 150\90 pls your advice thanks alot . (
Asked On : Sun, 19 Aug 2012
Answers:  1 Views:  65
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Diabetologist 's  Response
You are obese and have chronic uncontrolled hypertension (high blood pressure) and diabetes which has also affected your kidneys. Please consult a nephrologist(kidney disease specialist) who may add a few more drugs to prevent the further deterioration and improvise the kidney functions. You should also see an endocrinologist for tight blood sugar control.The blood pressure in your case should not exceed 130/80 mm of Hg. Keep fasting sugar below 110 mg% and PP sugar below 140 mg% and reduce the body weight to around 60-65 Kg. Refrain from smoking and alcohol (if any).Take low protein/carbohydrate diet. Avoid taking fruits.
Answered: Wed, 22 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor